MAUDE Adverse Event Report: Siemens Healthineers AG MAGNETOM Altea; System, Nuclear Magnetic Resonance Imaging

Siemens Healthineers AG MAGNETOM Altea; System, Nuclear Magnetic Resonance Imaging
Model Number 11344915
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 07/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Siemens healthineers (siemens) was notified of a patient injury associated with a magnetom altea system.The reported event indicated that the patient sustained a radiofrequency burn.The patient was evaluated at an urgent care facility, where antibiotics were prescribed and burn ointment was provided.Additional information about the severity of the burn has been requested, but has not been received to this date.Therefore, in-doubt reporting is performed.
 
Additional Manufacturer Narrative
H3, h6: the investigation is ongoing.A supplemental report will be submitted upon receipt of additional reportable information and/or investigation completion.

Brand Name
MAGNETOM Altea
Common Device Name
System, Nuclear Magnetic Resonance Imaging
Manufacturer (Section D)
Siemens Healthineers AG
allee am röthelheimpark 2
erlangen 91052
GM  91052
Manufacturer (Section G)
Siemens Healthineers AG
allee am röthelheimpark 2
erlangen 91052
GM   91052
Manufacturer Contact
rebecca tudor
40 liberty blvd.
malvern, PA 19355
+1(484)323-4198
MDR Report Key50299373
Report Number3002808157-2026-00020
Device Sequence Number18575013
Product Code LNH
UDI-Device Identifier04056869230719
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K232535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number11344915
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2026
Initial Report FDA Received Date08/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown